# SDR 2002UALA00739

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 41,635 hours, 6,779 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSE SKIN STATION 1820, REAR EDGE OF H-STAB TO FUSE FAIRING SKIN HAS DEPTH CHAFFING FROM FAIRING.  MAJOR REPAIR ACCOMPLISHED. FABRICATED REPAIR DOUBLER.
